# SDR CALA2025081107544

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 30,478 hours, 11,190 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE HAS EXCESSIVE AMOUNT OF FABRIC HANGING LOOSE TUCKED EXCESSIVE FABRIC AT 1R DOOR SLIDE INTO BUSSLE. OPS CHECK GOOD. SLIDE OPENS AND CLOSE FREELY. REF AMM. 25-66-00.
